# SDR FFS2002F00003

- Difficulty date: February 4, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N575D
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402517
- Part serial: 96283H8832
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSHIELD, FAILED IN CRUISE.
